# SDR CALA2020011300133

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 57,187 hours, 24,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN R/H SHEER PLATE FR69-70 HAS CORROSION-(SUPPORT TA SK) AT HAECO LCQ REF. NO. 9296137, GENERATED. REMOVED AND REPLACED 1EA CORRODED SHEAR WEB IN THE AFT MAIN CABI N FR 69-70 IAW AIRBUS A320 SRM 51-72-11-911-001 REMOVED DOT G9 W ORK ACCOMPLISHED INSPECTED.
